Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Spots in ankles and hands, itchy, dermatographism

A colleague of mine and myself have had itchy and spotty ankles for a few weeks. She also has had spots on her hands which have disappeared and I itch all over and have been told I have developed dermatographism. What is going on??
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

I completely understand your concern and I hope I am able to help you for the same.

You seem to have developed chronic urticaria.
There can be many cause of it.
Hope you are not on any drugs.
Pain killers and antibiotics are common offending agents.
Even certain foods can lead to urticaria.
You need to get certain blood investigations done to find out the cause.
Autoimmune diseases, any kind of body infections or worms in intestines are other causes.
Take oral antihistamines to relieve the itching.
See a dermatologist for proper assessment.

Hope it helps
Best wishes for a speedy recovery
Dr Geetika Paul
MD( Dermatology)
Answered: Tue, 19 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor